Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2014, 2:27 PM CDT for Franklin County, Missouri. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 2:27 PM CDT (19:27 UTC)
- Expired
- Apr 28, 2014, 3:15 PM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
County Franklin County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 2:35 PM CDT | HAIL 1 | Union, MO | RELAYED THROUGH ST. CLAIR SCHOOL PRINCIPAL OF HAIL BETWEEN DIMES AND QUARTERS. |
| Apr 28, 2:40 PM CDT | HAIL 0.25 | Union, MO | |
| Apr 28, 2:40 PM CDT | HAIL 0.88 | Union, MO | NICKEL-SIZED HAIL IN UNION. DID NOT LAST LONG. |
| Apr 28, 2:45 PM CDT | HAIL 1 | Pacific, MO | |
| Apr 28, 3:02 PM CDT | HAIL 0.5 | Gray Summit, MO | HAIL BETWEEN PEA AND MARBLE-SIZED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
695
WUUS53 KLSX 281927
SVRLSX
MOC071-282015-
/O.NEW.KLSX.SV.W.0067.140428T1927Z-140428T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 315 PM CDT
* AT 224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ST. CLAIR...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
ST. CLAIR...UNION...VILLA RIDGE...GRAY SUMMIT...PACIFIC...
PARKWAY...LONEDELL...PINEY PARK...MOSELLE...ROBERTSVILLE AND
CATAWISSA.
THIS WARNING INCLUDES MERAMEC STATE PARK AND ROBERTSVILLE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3838 9125 3859 9079 3860 9077 3862 9074
3848 9073 3830 9076 3820 9113 3820 9116
TIME...MOT...LOC 1928Z 230DEG 25KT 3832 9107
HAIL...1.50IN
WIND...<50MPH
$$
GLASS3 follow-up statements
790
WWUS53 KLSX 281944
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
244 PM CDT MON APR 28 2014
MOC071-282015-
/O.CON.KLSX.SV.W.0067.000000T0000Z-140428T2015Z/
FRANKLIN MO-
244 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN COUNTY UNTIL 315 PM CDT...
AT 241 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. CLAIR...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
VILLA RIDGE...GRAY SUMMIT...PACIFIC...LONEDELL...MOSELLE...
ROBERTSVILLE AND CATAWISSA.
THIS WARNING INCLUDES ROBERTSVILLE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 9110 3847 9105 3860 9077 3862 9074
3848 9073 3830 9076 3825 9095
TIME...MOT...LOC 1944Z 230DEG 25KT 3839 9096
HAIL...1.50IN
WIND...<50MPH
$$
GLASS001
WWUS53 KLSX 281957
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
257 PM CDT MON APR 28 2014
MOC071-282015-
/O.CON.KLSX.SV.W.0067.000000T0000Z-140428T2015Z/
FRANKLIN MO-
257 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN COUNTY UNTIL 315 PM CDT...
AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VILLA RIDGE...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
VILLA RIDGE...GRAY SUMMIT...PACIFIC...ROBERTSVILLE AND CATAWISSA.
THIS WARNING INCLUDES ROBERTSVILLE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3832 9102 3850 9098 3860 9077 3862 9074
3849 9073 3830 9076 3825 9095
TIME...MOT...LOC 1957Z 230DEG 25KT 3845 9087
HAIL...1.75IN
WIND...<50MPH
$$
GLASS477
WWUS53 KLSX 282003
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
303 PM CDT MON APR 28 2014
MOC071-282015-
/O.CON.KLSX.SV.W.0067.000000T0000Z-140428T2015Z/
FRANKLIN MO-
303 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FRANKLIN COUNTY UNTIL 315 PM CDT...
AT 302 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAY SUMMIT...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. SEVERAL REPORTS OF QUARTER SIZE
HAIL BETWEEN UNION...PACIFIC...AND GRAY SUMMIT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
PACIFIC.
THIS WARNING INCLUDES ROBERTSVILLE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3835 9091 3841 9095 3851 9095 3860 9077
3862 9074 3848 9073 3830 9076
TIME...MOT...LOC 2003Z 230DEG 25KT 3850 9081
HAIL...1.75IN
WIND...<50MPH
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:36 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 28, 11:36 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1136 AM CDT Mon Apr 28 2014 .UPDATE: Issued at 1135 AM CDT Mon Apr 28 2014 Large cumulus field has recently developed across central Missouri in convergence zone just ahead of surface cold front/dryline. Environment is becoming increasing unstable with latest 16Z SPC MLCAPES showing 500-1000 J/kg over central and eastern Missouri with little CINH right ahead of the front. Current thinking is that thunderstorms will develop in the next hour or two right ahead of the the front and move east and northeast across eastern Missouri into Illinois during the afternoon hours. Severe threat including hail and damaging winds continues given the increasing instability and impressive deep layer shear. Also, 0-1km SRH values are currently between 100 and 250 across eastern Missouri and Illinois support an isolated tornado risk. Britt && .SHORT TERM: (Through Late This Afternoon) Issued at 152 AM CDT Mon Apr 28 2014 Latest HRRR weakens most of the convection currently across our forecast area, or shifts it southeast of the region by 12z Monday. There may be a brief lull in the convection early this morning, then new convection should break out late this morning and early this afternoon from Edina to Quincy and south through the St Louis metro area to the FAM area, then shift eastward through our IL counties later this afternoon. This will occur as a shortwave ejects out of the southern Plains into southeast MO and a cold front/dry line surges eastward into eastern MO by 00z Tue. Should have CAPEs up to 2000-2500 J/Kg ahead of the cold front around 18z Monday with surface LI values down to around -10. Strongest low-mid level wind shear should be across southeast MO and southwest IL with strong 500 mb wind max moving through AR into portions of southeast MO, southern IL, and western portions of TN and KY. The severe weather threat should be over the eastern portion of our area, in portions of west central and southwest IL with the primary threat being large hail and damaging winds. This will occur from the late morning, through the afternoon and into the early evening hours. GKS .LONG TERM: (Tonight through Sunday) Issued at 341 AM CDT Mon Apr 28 2014 The showers and thunderstorms should be confined to areas east of the Mississippi River this evening and should be weakening by late evening as the higher surface dewpoints and instability shifts east of our forecast area. Little if any precipitation should be left late tonight. Temperatures will be cooler tonight due to low level cold air advection in our area south of the upper level and associated surface low. More showers and a few thunderstorms on Tuesday as the moisture wraps around the slow moving upper/surface low north of our area. The best chance for rain will be across the northwest half of our forecast area. The models keep the showers going Tuesday night as shortwaves rotate around the mid-upper level low. The gradual cooling trend will continue with well below normal temperatures for Wednesday and Wednesday night. The GFS and ECMWF models drop the zero degree C 850 mb isotherm southeastward into our forecast area Tuesday night or Wednesday, the cooler NAM even earlier. Although there will likely be rain across our area again on Wednesday it should be on the light side. The rain should be mainly diurnal on Thursday and Friday and favor the northern portion of our forecast area as the upper level low weakens and moves into the Great Lakes region. Will see warmer high temperatures for the weekend as the upper level heights begin to rise and southerly surface/low level flow returns Saturday night. Low-mid level warm air advection ahead of a weak shortwave and associated surface low may bring showers to the extreme northern portion of our forecast area late Saturday night and Sunday. GKS && .AVIATION: (For the 12z TAFs through 12z Tuesday Morning) Issued at 633 AM CDT Mon Apr 28 2014 VFR conditions outside of TSRA will prevail at the TAF sites thru the valid period. Another round of TSRA is expected to develop mainly east of the MS river around midday, leaving UIN and the STL Metro sites on the backedge of what does form. Due to these TAF sites being on the backedge, have elected to keep VCTS mention versus TEMPO until we get closer to initiation time. What does develop should shove off to the northeast by late afternoon. Gusty southerly winds are expected, diminishing tonight. Specifics for KSTL: VFR outside of TSRA thru the valid period. Another round of TSRA is expected to develop over the STL Metro area around midday with what does form shoving off to the northeast by mid-afternoon. Due to the terminal anticipated to being on the backedge, have elected to keep VCTS mention versus TEMPO until we get closer to initiation time. Gusty southerly winds are expected, diminishing tonight. TES && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 28, 12:05 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1205 PM CDT MON APR 28 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1205 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON ACROSS PORTIONS OF CENTRAL MISSOURI WITH THE THREAT FOR THUNDERSTORMS SPREADING EASTWARD ACROSS EASTERN MISSOURI AND INTO WEST CENTRAL AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY BECOME SEVERE THROUGH EARLY THIS EVENING...CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Local storm report, Apr 28, 2:01 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL JONESBURG 38.85N 91.31W
04/28/2014 M1.75 INCH MONTGOMERY MO TRAINED SPOTTER
&&
CVKINGLocal storm report, Apr 28, 2:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
205 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL MONTGOMERY CITY 38.98N 91.51W
04/28/2014 M1.00 INCH MONTGOMERY MO AMATEUR RADIO
HAIL UP TO AN INCH IN DIAMETER COVERING THE GROUND.
&&
FUCHSLocal storm report, Apr 28, 2:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST WARRENTON 38.82N 91.14W
04/28/2014 E40 MPH WARREN MO TRAINED SPOTTER
MODERATE RAIN WITH NO HAIL.
&&
FUCHSLocal storm report, Apr 28, 2:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL BOWLING GREEN 39.34N 91.20W
04/28/2014 E1.00 INCH PIKE MO TRAINED SPOTTER
HAIL RANGING FROM PEA-SIZED UP TO AN INCH IN DIAMETER.
&&
FUCHSLocal storm report, Apr 28, 2:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
219 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL QUINCY 39.93N 91.39W
04/28/2014 E0.70 INCH ADAMS IL AMATEUR RADIO
DIME SIZED HAIL NEAR THE INTERSECTION OF HIGHWAYS 96
AND 172.
&&
FUCHSLocal storm report, Apr 28, 2:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL WASHINGTON 38.55N 91.01W
04/28/2014 M0.25 INCH FRANKLIN MO TRAINED SPOTTER
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Monroe, Montgomery, Ralls | 33 min |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Marion | 8 days |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Pike | 8 days |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Pike | 35 days |
| Apr 27, 10:41 PM CDT | Tornado Warning | LSX | Boone, Callaway | 34 min |
| Apr 28, 12:37 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 38 min |
| Apr 28, 1:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 47 min |
| Apr 28, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 49 min |
| Apr 28, 2:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 48 min |
| Apr 28, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 47 min |
| Apr 28, 3:06 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 39 min |
| Apr 28, 3:19 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 41 min |
| Apr 28, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 47 min |
| Apr 28, 3:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 47 min |
| Apr 28, 3:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.